Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Noticed drooping of eyelids after using botox injections. How long will it take to get cured?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
Hi, i have chronic problem of dry eyes for the last approx 20 years. I am using Artificial tears for years. i developed eye spasm - involuntary flicking [closing/opening] of the eye lids later on. As a last recourse advised injecting Botox to manage it. On second time usage of botox i find drooping in one of the eyes. please let me know if any medicated drops can really help or i have to keep waiting for getting Botox to wear-off. how long the effect of botox can take to totally go away ?
Thank You very much
Posted Sat, 3 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 8 hours later
Thanks for the query.

Drooping of eyelids is a rare side effect after Botox injections.

If you have a droopy eyelid because the levator muscle was affected then Apraclonidine eyedrops will work but if your forhead is droopy from too much or too low botox, then the eyelid falls with it and Apraclonidine won't help.

In any case the drooping will go away after three months.

Hope I have answered your query.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor